Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 820916, 14 pages
http://dx.doi.org/10.1155/2015/820916
Research Article

Bifurcation of Traveling Wave Solutions for (2+1)-Dimensional Nonlinear Models Generated by the Jaulent-Miodek Hierarchy

1College of Applied Science, Beijing University of Technology, Beijing 100124, China
2School of Mathematics and Statistics, Tianshui Normal University, Tianshui, Gansu 741001, China

Received 27 June 2014; Accepted 15 July 2014

Academic Editor: Yonghui Xia

Copyright © 2015 Yanping Ran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanping Ran, Jing Li, Xin Li, and Zheng Tian, “Bifurcation of Traveling Wave Solutions for (2+1)-Dimensional Nonlinear Models Generated by the Jaulent-Miodek Hierarchy,” Abstract and Applied Analysis, vol. 2015, Article ID 820916, 14 pages, 2015. doi:10.1155/2015/820916